Your question was: Anyone had Rosacea while on Murad Resurgence?.
Hey, Stephen!Did you get blushing before Murad Resurgence, or is it an effect of the drug?All the best in your course. - Lauren..
It always had slightly rosy skin, as I had oily skin, and use a clay/salicylic acid moisturiser to mask the oilyness for about 5 hours before coming back.But my skin has become more rosey now I'm on Murad Resurgence despite using a really moisturising emollient at night, and an SPF moisturiser during the day time.I will try the Vitamin E tablets tomorrow, and see how they go They are renowned for skin healing properties, and I'm sure doctors wouldnt of made a link between Murad Resurgence and vitamin E helping relieve side effects for no reason All the best to you too Lauren..
I was reading your post about your Murad Resurgence dosage, this doesn't have anything really to do with the rosacea sorry but, I had some weird side effects with my Murad Resurgence too, I weigh 120 lbs. I was on 40 mgs per day but within 3 weeks my doctor lowered my dose to 40 mgs every other day; I was kind of freaking out because I was really emotional, having headaches, and my eyes turned really blood shot ( my mom and sis were laughing at me, thinking I was smoking weed again-and it made me cry, whereas, I would've normally laughed it off) and no, i've been a good girl for atleast 6 mos. nowmy homework requires memory so yeah i'm hoping with my next visit I can atleast try 40mgs every day again! I want to get through this fast, dangit! I have alot of allergies, and extremely sensitive skin. so with your rosacea, I totally understand...
Ah yeah, my eyes are bloodshot quite often now, and eye drops just seem to make things worse. Low doses are effective, but they do require a longer course duration, so I hope you can raise your dose again and get your course over more quickly!..